# SDR QXEA0003260

- Difficulty date: December 5, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CORROSION ON LOWER SURFACE OF BELLY FAIRING SUPPORT STRUCTURE AT STATION 15643 TO 16203. REPAIRED IAW FOKKER SRM 51-10-4 AND 53-01-01.
